The Michigan Mathematical Journal

A Banach space of locally univalent functions.

J. A. Cima and J. A. Pfaltzgraff

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 4 (1970), 321-334.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000518

Digital Object Identifier
doi:10.1307/mmj/1029000518

Mathematical Reviews number (MathSciNet)
MR0278052

Zentralblatt MATH identifier
0193.09305

Subjects
Primary: 46.30

Citation

Cima, J. A.; Pfaltzgraff, J. A. A Banach space of locally univalent functions. Michigan Math. J. 17 (1970), no. 4, 321--334. doi:10.1307/mmj/1029000518. https://projecteuclid.org/euclid.mmj/1029000518


Export citation